MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER2 STRAIGHT ROD-200MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH VIPER2 STRAIGHT ROD-200MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 186789200
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Inflammation (1932)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional product code: kwp;kwq;mnh;mni;osh.Complainant part is not expected to be returned for manufacturer review /investigation.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot a review of the receiving inspection (ri) for viper 2 straight rod was conducted identifying that lot number tbtwd was released in a single batch.Batch1: lot qty of (b)(4) units were released on 05 apr 2018 with no discrepancies.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device history review: the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on (b)(6) 2021 the patient underwent for revision procedure (posterior lumbar spinal fusion between t10-l3) was performed for purulent spondylitis.The surgeon preoperatively presumed possible rod breakages.It was actually found that the rods on both sides had broken off.The patient outcome was unknown.On (b)(6) 2018 the primary percutaneous spinal fusion was performed.No further information is available.This complaint involves two (2) devices.This report is for (1) viper2 straight rod-200mm.This report is 1 of 2 for (b)(4).

Brand Name
VIPER2 STRAIGHT ROD-200MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key12320136
Report Number1526439-2021-01693
Device Sequence Number11805517
Product Code NKB
UDI-Device Identifier10705034132969
UDI-Public10705034132969
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111136
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186789200
Device Catalogue Number186789200
Device Lot NumberTBTWD
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2021
Initial Report FDA Received Date08/13/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VIPER2 STRAIGHT ROD-200MM
Outcome Attributed to Adverse Event Required Intervention;